MAUDE Adverse Event Report: ENCORE MEDICAL L.P. UNIPOLAR HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE52

ENCORE MEDICAL L.P. UNIPOLAR HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE52
Model Number 411-00-152
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 15 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - hip was dislocated and it displaced the stem.

Brand Name
UNIPOLAR HIP
Common Device Name
HEAD, UNIPOLAR, MODULAR, ENCORE SIZE52
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12439736
Report Number1644408-2021-00952
Device Sequence Number17366435
Product Code KWL
UDI-Device Identifier00888912076883
UDI-Public(01)00888912076883
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2026
Device Model Number411-00-152
Device Catalogue Number411-00-152
Device Lot Number921B1052A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-000 LOT 902B2054; 425-99-012 LOT 577G1127
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR